RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vekua, Il'ya Nestorovich
(1907–1977)

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 9

Number of views:
This page:711
Abstract pages:1951
Full texts:915
Member of the USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1940)
Birth date: 10.04.1907

http://www.mathnet.ru/eng/person23473
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/177620

Publications in Math-Net.Ru
1974
1. I. N. Vekua, “On a functional equation in the theory of minimal surfaces”, Dokl. Akad. Nauk SSSR, 217:5 (1974),  997–1000  mathnet  mathscinet  zmath
1969
2. I. N. Vekua, “The integration of equilibrium equations of a cylindrical shell”, Dokl. Akad. Nauk SSSR, 186:4 (1969),  787–790  mathnet  mathscinet  zmath
3. I. N. Vekua, “The integration of the system of equations for elastic equilibrium of a plate”, Dokl. Akad. Nauk SSSR, 186:3 (1969),  541–544  mathnet  mathscinet  zmath
1962
4. I. N. Vekua, “Stationary singularities of generalized analytic functions”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  24–26  mathnet  mathscinet  zmath
1961
5. I. N. Vekua, “Some properties of solutions of Gauss's equation”, Trudy Mat. Inst. Steklov., 64 (1961),  5–8  mathnet  mathscinet  zmath
1958
6. B. Bojarski, I. N. Vekua, “Proof of the rigidity of piece-wise regular closed convex surfaces of non-negative curvature”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958),  165–176  mathnet  mathscinet  zmath
1957
7. I. N. Vekua, “Some problems concerning infinitesimal flexures of surfaces”, Dokl. Akad. Nauk SSSR, 112:3 (1957),  377–380  mathnet  mathscinet  zmath
1952
8. I. N. Vekua, “Systems of differential equations of the first order of elliptic type and boundary value problems, with an application to the theory of shells”, Mat. Sb. (N.S.), 31(73):2 (1952),  217–314  mathnet  mathscinet  zmath
1933
9. A. Ruchadze, I. Vekua, “Sur la torsion d'un cylindre armé d'une tige”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1933, 3,  373–386  mathnet  zmath

1974
10. A. V. Bitsadze, N. N. Bogolyubov, I. N. Vekua, F. G. Maksudov, Yu. A. Mitropol'skii, S. L. Sobolev, “Zaid Ismailovich Khalilov (obituary)”, Uspekhi Mat. Nauk, 29:5(179) (1974),  211–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:5 (1974), 209–212
1971
11. A. V. Bitsadze, I. N. Vekua, N. P. Erugin, V. D. Kupradze, A. N. Tikhonov, “Николай Иванович Мусхелишвили (к 80-летию со дня рождения)”, Differ. Uravn., 7:2 (1971),  195  mathnet
1961
12. I. N. Vekua, “Nikolai Ivanovich Muskhelishvili (on his seventieth birthday)”, Uspekhi Mat. Nauk, 16:2(98) (1961),  169–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:2 (1961), 91–109
1957
13. P. S. Aleksandrov, I. N. Vekua, M. V. Keldysh, M. A. Lavrent'ev, “Vladimir Ivanovich Smirnov (on the seventieth anniversary of his birth)”, Uspekhi Mat. Nauk, 12:6(78) (1957),  197–205  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019